# SDR UPS07549669

- Difficulty date: April 7, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 20,823 hours, 13,560 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 148N3662
- Condition: Damaged
- Location: Bs 1893 Lbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HOLE IN TAILCONE STA 1893 LBL 8.  COMPLIED WITH EA NR 757-5381-27-A1656.  NO DEVIATIONS AND UPS RAA NR 757-53-20242.
